# SDR 96ZZZX2484

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Misrigged
- Location: Cargo Door
- Part time: 3,934 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO CARGO DOOR WARNING LIGHT MALFUNCTION.  THE FORWARD AND AFT MICROSWITCHES ON THE CARGO DOOR WERE ADJUSTED AND OPS CHECKED GOOD.
